UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1570

タイトル: Commuting families of differential operators invariant under the action of a Weyl group
著者: Oshima, Toshio
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 1, Page 1-75
抄録: For a Weyl group $W$ of a classical root system $(Σ, E)$, we study $W$-invariant commuting differential operators on $E$ whose highest order terms generate the $W$-invariant differential operators with constant coefficients. We show that the potential function for the Laplacian in this commuting family of differential operators is expressed by the Weierstrass elliptic functions. The commuting differential operators define a generalization of hypergeometric equations.
URI: http://hdl.handle.net/2261/1570
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020101.pdf390.21 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください